Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had continuous period. Take femilion? Why excessive bleeding?

hi i am 23yrs married women.two months before i am geeting merried.i am suffered with continus menstrual last date is august 8 th after 5 days it stopped.and again one week after my period start (20 th august) 5 days continuos bleeding .and this month september 4th my period was came.5 days bleeding.and i consult the doctor she suggestd me to use femilon tablet. again september 15th i am geting doctor said me report is gud.there is no defect in u.use femilon tablet and pause-mf.please tel me now what should i there any defect.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
If you take familon tablet continous as per prescribed it on pack you should not have bleeding so frequently.
Hormone tablet should be taken in a pattern so that it mimics the natural cycle.If you stop taking it or missed it it gives you withdrawal bleed.
As your examination shows no defect this is only due to hormonal imbalance.
Once you take regular pills you should have no in between bleeding.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor